Alert archive / Louisiana / Tornado Warnings in 2019

Tornado Warning 41, NWS New Orleans, LA

May 9, 2019Pike County, Mississippi; Tangipahoa Parish, Washington Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at May 9, 2019, 12:01 PM CDT for Pike County, Mississippi; Tangipahoa Parish, Washington Parish, Louisiana. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2019, 12:01 PM CDT (17:01 UTC)
Expired
May 9, 2019, 12:24 PM CDT
In force
23 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Tangipahoa Parish, LA, Washington Parish, LA, Pike County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 11:46 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1983 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1983 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

708 
WFUS54 KLIX 091701
TORLIX
LAC105-117-MSC113-091745-
/O.NEW.KLIX.TO.W.0041.190509T1701Z-190509T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1201 PM CDT Thu May 9 2019

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northwestern Tangipahoa Parish in southeastern Louisiana...
  Northwestern Washington Parish in southeastern Louisiana...
  Southeastern Pike County in southern Mississippi...

* Until 1245 PM CDT.
    
* At 1201 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Kentwood, or 13 miles northeast of
  Greensburg, moving northeast at 25 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Osyka around 1210 PM CDT.
  Mount Herman around 1225 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Tangipahoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3117 9026 3087 9025 3087 9055 3095 9054
TIME...MOT...LOC 1701Z 239DEG 21KT 3093 9048 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

CAB
3 follow-up statements
880 
WWUS54 KLIX 091710
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1210 PM CDT Thu May 9 2019

LAC105-117-MSC113-091745-
/O.CON.KLIX.TO.W.0041.000000T0000Z-190509T1745Z/
Tangipahoa LA-Washington LA-Pike MS-
1210 PM CDT Thu May 9 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR NORTH
CENTRAL TANGIPAHOA...NORTHWESTERN WASHINGTON PARISHES IN SOUTHEASTERN
LOUISIANA AND SOUTHEASTERN PIKE COUNTIES...
    
At 1210 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Osyka, or 17 miles north of Amite, moving northeast
at 30 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Mount Herman around 1220 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3117 9026 3087 9025 3089 9045 3096 9049
TIME...MOT...LOC 1710Z 236DEG 25KT 3097 9041 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

CAB
138 
WWUS54 KLIX 091718
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1218 PM CDT Thu May 9 2019

LAC105-091727-
/O.CAN.KLIX.TO.W.0041.000000T0000Z-190509T1745Z/
Tangipahoa LA-
1218 PM CDT Thu May 9 2019

...THE TORNADO WARNING FOR NORTH CENTRAL TANGIPAHOA PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3117 9026 3092 9026 3090 9033 3095 9035
      3100 9034 3100 9036 3101 9037
TIME...MOT...LOC 1717Z 236DEG 28KT 3101 9035 

$$

LAC117-MSC113-091745-
/O.CON.KLIX.TO.W.0041.000000T0000Z-190509T1745Z/
Washington LA-Pike MS-
1218 PM CDT Thu May 9 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
NORTHWESTERN WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA AND
SOUTHEASTERN PIKE COUNTIES...
    
At 1217 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Mount Herman, or 16 miles northwest of Franklinton,
moving northeast at 35 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Washington Parish in southeastern Louisiana and
southeastern Pike Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3117 9026 3092 9026 3090 9033 3095 9035
      3100 9034 3100 9036 3101 9037
TIME...MOT...LOC 1717Z 236DEG 28KT 3101 9035 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

CAB
417 
WWUS54 KLIX 091724
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1224 PM CDT Thu May 9 2019

LAC117-MSC113-091733-
/O.CAN.KLIX.TO.W.0041.000000T0000Z-190509T1745Z/
Washington LA-Pike MS-
1224 PM CDT Thu May 9 2019

...THE TORNADO WARNING FOR NORTHWESTERN WASHINGTON PARISH IN
SOUTHEASTERN LOUISIANA AND SOUTHEASTERN PIKE COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3117 9026 3092 9026 3090 9033 3095 9035
      3100 9034 3100 9036 3101 9037
TIME...MOT...LOC 1721Z 239DEG 21KT 3103 9031 

$$

CAB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at May 9, 4:03 AM CDT, 7 hours 58 minutes earlier.

Area forecast discussion, May 9, 4:03 AM CDT, 7 hours 58 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
403 AM CDT Thu May 9 2019

.SYNOPSIS...

High pressure centered over New England and the Canadian Prairie
Provinces. Low pressure over the northern Mississippi River Valley
had a cold front southwestward through the Ozarks to west Texas.
Onshore flow is well developed and has pushed 70+ degree dew
points into just about all of the forecast area. Temperatures at 3
am were in the 70s area-wide. Thunderstorms had moved across
southwest Mississippi prior to midnight, but no significant
precipitation was noted in or near the forecast area as of this
writing.

&&

.SHORT TERM...

Moving into a much wetter pattern for the next several days, with
at least one round of potentially severe weather, and likely
multiple rounds of heavy rainfall. Southwesterly upper flow will
continue across the lower Mississippi River Valley through
Saturday, and likely into Sunday. As impulses move through this
flow, waves of showers and thunderstorms will move through much of
Louisiana and southern Mississippi. As is usually the case, timing
of individual impulses has gradually increasing spread between
models.

Satellite trends certainly support the current HRRR solution
which keeps the early portion of the morning mostly dry before
sagging convection into the area from the northwest around 16-17z.
Current GFS BUFR soundings show a rather juicy airmass at Baton
Rouge by midday with precipitable water values approaching 2
inches, CAPE values near 4000 J/kg, Lifted Indices around -10 and
lapse rates near/above 7C/km, along with some mid level dry air.
Only thing lacking somewhat is shear, which decreases to 20-25
knots by this afternoon. Certainly understand SPC's Slight Risk
today into tonight. First round of thunderstorms should not
produce any widespread flooding issues from Interstate 55
eastward, but will have to monitor northwest portions of the CWA
where 3 hourly FFG values are in the 3-4 inch range. Will hold off
on FFA for now, as rain amounts over SW Mississippi last evening
were rather small.

Beyond this afternoon/evening, location of boundary and threat
area will be driven by mesoscale processes just to the west of the
local area. Have opted to go with a blended solution on PoPs,
which allows us to remain pretty close to the neighboring offices
solutions. General likely to categorical rain chances,
particularly for the northwest portion of the area. Three day QPF
numbers of 3-5 inches are common across about the northwest half
of the area. At some point in the next couple of days, will likely
end up with a Flash Flood Watch for some portion of the area.

Will accept blended temperature solution as there isn't much
spread in guidance. Early day convection could cause a few
temperature busts, but that doesn't appear to be a factor this
morning. 35

&&

.LONG TERM...

GFS and ECMWF coming into agreement on a trough finally pushing
the boundary through the area Sunday/Sunday night, which will
allow most or all of the area to dry out for a couple days before
the boundary starts moving back northward. This will bring several
days of slightly cooler and significantly less humid weather to
the area for early/mid week next week. 35

&&

.AVIATION...

MVFR ceilings are likely to prevail for much of the forecast period,
or at least based in MVFR levels at SCT v BKN. Large linear MCS in
western LA should pass to the north of the local terminals but
outflows from this activity will be the catalyst for renewed
thunderstorms closer to the terminals today, primarily based around
daytime heating and sea breeze boundary convergence. 24/RR

&&

.MARINE...

Deep fetched onshore flow has become established and will prevail
through Friday. A frontal zone settles to the gulf coast and becomes
stationary Friday night into early Saturday. This will disrupt the
flow a bit to relax the  gradient until another front moves pushes
off the coast into the near shore waters Sunday night. Frontal
positioning over or near the coastal waters is expected to bring an
increase in thunderstorm coverage for much of the forecast period,
at times in the form of squall lines, each day into middle of next
week. 24/RR

&&

.DECISION SUPPORT...
DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: Marginal to Slight Risk for Severe Weather.
            Marginal to Moderate Risk for Excessive Rainfall.
            River flood warnings.

Decision Support Services (DSS) Code Legend

Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event; Marginal risk severe or
         excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for slight risk
         severe or excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate to high risk of severe
         and/or excessive rainfall, or direct tropical threats;
         Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  84  69  80  67 /  90  80  80  60
BTR  85  70  82  69 /  90  80  80  50
ASD  86  69  84  69 /  80  70  60  30
MSY  86  72  84  72 /  70  70  60  30
GPT  82  71  82  70 /  60  60  50  30
PQL  85  69  84  69 /  60  60  50  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Hazardous weather outlook, May 9, 11:51 AM CDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
1151 AM CDT Thu May 9 2019

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-100500-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
1151 AM CDT Thu May 9 2019

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...This Afternoon and Tonight

A Tornado Watch has been issued for areas along and north of
I-10/12 through 6 PM this evening. This includes the Mississippi
Gulf Coast counties, Southwest Mississippi, and the Northshore.

A Flash Flood Watch has been issued for portions
of the forecast area through 7 PM this evening. Areas in the watch
could see 2 to 4 inches with locally higher amounts through 7 PM
this evening. This watch may need to be extended depending on
actual rainfall total and forecast trends.

There is a Slight Risk of severe weather for much of southeast
Louisiana and southern Mississippi, along and north of a line
from Saucier Mississippi to Slidell to New Orleans to Thibodaux.
The area to the south of that line will be under a Marginal Risk
of severe weather. The main threats will be damaging winds,
frequent lightning and brief very heavy rainfall that could
result in localized flooding.

There is also a Slight Risk of excessive rainfall west of a line
from Tylertown Mississippi to Donaldsonville, where 2 to 4 inches
of rain could occur. Much of the remainder of the area will have
a Marginal Risk of excessive rainfall where up to 2 inches of
rain could occur.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Showers and thunderstorms are expected daily Friday through
Sunday. Each round of thunderstorms could potentially produce
severe weather and heavy rainfall.

There is a Marginal Risk of severe weather Friday to the west of
a line from Poplarville to Mandeville to Houma, and north of a
Bogalusa to Hammond to Pierre Part line on Saturday. The main
threats will remain damaging winds, dangerous lightning and very
heavy rainfall.

There will be a Slight Risk of excessive rainfall to the west of
the McComb and Baton Rouge areas Friday and Saturday. A Marginal
Risk of excessive rainfall will extend eastward to Interstate 55
on Friday, and to Interstate 59 and the New Orleans Metro Area on
Saturday. Storm total rain amounts through Saturday night are
expected to range from 4 to 6 inches to the northwest of McComb
and Baton Rouge with lighter amounts to the east of that line.
With daily rainfall anticipated, the risk of flooding will
increase through the weekend. Flash Flood Watches may be
necessary in later forecasts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today.

In the hours before

Special weather statement, May 9, 8:42 AM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service New Orleans LA
842 AM CDT Thu May 9 2019

LAZ034-035-MSZ068-091515-
Pointe Coupee-West Feliciana-Wilkinson-
842 AM CDT Thu May 9 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WEST FELICIANA...
NORTHWESTERN POINTE COUPEE PARISHES IN SOUTHEASTERN LOUISIANA AND
WESTERN WILKINSON COUNTIES...

At 842 AM CDT, a strong thunderstorm was located over Moreauville,
moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Fort Adams, Dolorosa and Lettsworth.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3092 9147 3092 9180 3097 9181 3104 9172
      3104 9165 3097 9166 3104 9156 3113 9163
      3124 9156 3122 9151 3124 9148 3128 9149
      3129 9147 3132 9146 3132 9142 3136 9130
      3137 9122
TIME...MOT...LOC 1342Z 251DEG 25KT 3101 9200

CAB
Special weather statement, May 9, 10:10 AM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1010 AM CDT Thu May 9 2019

LAZ034>036-MSZ068-069-091645-
East Feliciana-Pointe Coupee-West Feliciana-Wilkinson-Amite-
1010 AM CDT Thu May 9 2019

...A STRONG THUNDERSTORM WILL AFFECT WEST FELICIANA...NORTHWESTERN
POINTE COUPEE AND NORTHERN EAST FELICIANA PARISHES...WILKINSON AND
WESTERN AMITE COUNTIES...

At 1010 AM CDT, a strong thunderstorm was located over Woodville, or
20 miles north of Jackson, moving east at 35 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Liberty, Centreville, Woodville, Gloster, Wilson, Norwood, Wakefield,
Spillman, Batchelor, Lettsworth, Fort Adams, Dolorosa, Felps and
Crosby.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3132 9112 3135 9102 3135 9081 3100 9082
      3073 9175 3086 9182 3087 9180 3097 9181
      3104 9172 3104 9165 3097 9166 3104 9156
      3113 9163 3124 9156 3122 9151 3124 9148
      3128 9149 3132 9146 3137 9123
TIME...MOT...LOC 1510Z 253DEG 30KT 3111 9133
Local storm report, May 9, 11:04 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1104 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     TSTM WND DMG     GLOSTER                 31.19N 91.02W
05/09/2019                   AMITE              MS   EMERGENCY MNGR

            EM RELAYED REPORT OF 2 TREES ON HOMES IN GLOSTER. NO
            INJURIES REPORTED. TIME ESTIMATED FROM RADAR.

&&

DMANNING
Local storm report, May 9, 11:32 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1132 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     TSTM WND DMG     LIBERTY                 31.16N 90.80W
05/09/2019                   AMITE              MS   AMATEUR RADIO

            WFO JAN RELAYED HAM RADIO REPORT OF TREES DOWN IN
            LIBERTY. ALSO, ONE TREE DOWN ALONG HWY 24 ABOUT 1 MILE
            WEST OF LIBERTY. TIME ESTIMATED FROM RADAR.

&&

DMANNING
Local storm report, May 9, 12:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1201 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     MCCOMB                  31.25N 90.47W
05/09/2019                   PIKE               MS   AMATEUR RADIO

            POWERLINE ON CAR ON I-55.

1130 AM     TSTM WND DMG     MCCOMB                  31.25N 90.47W
05/09/2019                   PIKE               MS   AMATEUR RADIO

            MULTIPLE TREES DOWN AROUND MCCOMB.

1130 AM     TSTM WND DMG     MCCOMB                  31.25N 90.47W
05/09/2019                   PIKE               MS   AMATEUR RADIO

            TREE ON HOUSE ON NORTHEAST SIDE OF MCCOMB.

1130 AM     TSTM WND DMG     MCCOMB                  31.25N 90.47W
05/09/2019                   PIKE               MS   AMATEUR RADIO

            TREE DOWN NEAR EXIT 17 ON I-55 SOUTH OF MCCOMB.

&&

MHILL

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 11:37 PM CDTSpecial Weather StatementLIXPike, Walthall53 min
May 8, 11:45 PM CDTSevere Thunderstorm WarningLIXPike, Walthall30 min
May 9, 8:42 AM CDTSpecial Weather StatementLIXWilkinson93 min
May 9, 10:10 AM CDTSpecial Weather StatementLIXWilkinson95 min
May 9, 10:11 AM CDTFlash Flood WatchLIXAmite, Pearl River, Pike, Walthall, Wilkinson3 days
May 9, 10:28 AM CDTSevere Thunderstorm WarningLIXAmite, Wilkinson62 min
May 9, 10:49 AM CDTRiver Flood WarningLIXHancock, Pearl River21 days
May 9, 10:49 AM CDTRiver Flood WarningLIXHancock, Pearl River19 days
May 9, 10:54 AM CDTSevere Thunderstorm WarningLIXAmite, Wilkinson50 min
May 9, 10:57 AM CDTRiver Flood WarningLIXPike, Walthall3 days
May 9, 11:02 AM CDTSevere Thunderstorm WarningLIXPike, Walthall58 min
May 9, 11:06 AM CDTTornado WarningLIXAmite, Pike39 min
May 9, 11:27 AM CDTTornado WarningLIXPike, Walthall33 min
May 9, 11:53 AM CDTSevere Thunderstorm WarningLIXPike67 min
May 9, 12:05 PM CDTSevere Thunderstorm WarningLIXWalthall40 min
May 9, 12:12 PM CDTAreal Flood AdvisoryLIXAmite, Pike, Walthall2 hr
May 9, 12:21 PM CDTCoastal Flood AdvisoryLIX6 hr
May 9, 12:36 PM CDTSevere Thunderstorm WarningLIXPike54 min
May 9, 10:57 AM CDTRiver Flood WarningLIXSaint Tammany7 days
May 9, 11:58 AM CDTSevere Thunderstorm WarningLIXLivingston, Tangipahoa62 min
May 9, 12:09 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena36 min
May 9, 12:40 PM CDTTornado WarningLIXTangipahoa33 min
May 9, 12:54 PM CDTSevere Thunderstorm WarningLIXWashington36 min
May 9, 1:10 PM CDTAreal Flood AdvisoryLIXEast Feliciana, Pointe Coupee, Saint Helena, West Feliciana2 hr
May 9, 1:42 PM CDTAreal Flood AdvisoryLIXWashington2 hr
May 9, 1:51 PM CDTSevere Thunderstorm WarningLIXTangipahoa39 min
May 9, 2:06 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington54 min
May 9, 2:52 PM CDTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena3 hr
May 9, 3:01 PM CDTRiver Flood WarningLIXSaint Helena65 hr
May 9, 3:30 PM CDTFlash Flood WarningLIXLivingston, Saint Tammany, Tangipahoa, Washington6 hr
May 9, 3:59 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Iberville, Livingston, West Baton Rouge8 hr
May 9, 4:32 PM CDTSpecial Marine WarningLIX28 min
May 9, 4:42 PM CDTSpecial Marine WarningLIX33 min
May 9, 5:03 PM CDTSpecial Marine WarningLIX42 min
May 9, 5:11 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles2 hr
May 9, 5:40 PM CDTSpecial Marine WarningLIX35 min
May 9, 5:44 PM CDTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena5 hr
May 9, 6:10 PM CDTSpecial Marine WarningLIX50 min

Nearby

Tornado Warnings in Louisiana, 2019Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.